# SDR IPXA2024072208143

- Difficulty date: May 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN HOLES (A, B, C, D, E, F, P) ON FR47 RH HORIZONTAL JUNCTION. AREAS MARKED IN RED. ACCOMPLISHED THE REPAIR PER UPS EO: EO-90872-REQ1 AND VT MAE FINAL EA 300-5710-27-A3621 REV. -.
